# SDR SIMA20160331009

- Difficulty date: March 31, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 31,989 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AT FIRST FASTENER, BELOW STRINGER 2R.  CRACK IS APPROX 3/8" LONG.  PERFORMED REPAIR OF RT UPPER FUSELAGE SKIN CRACKS IAW ERS-EM-53MR-2072.
